# SDR CALA9901498

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 2kl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD EMERGENCY LIGHT AT SEAT 2KL INOPERATIVE.  INSPECTION REPAIRED BROKEN WIRE AT SEAT 2KL AND OPERATION CHECKED GOOD.
